MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 5MMTC 100CT 30/CS GREEN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Bruise/Contusion (1754); Needle Stick/Puncture (2462)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation; no defect was detected.Needle showed no signs of being bent, broken, or warped.Plastic cover aligns with needle to properly remove it from the insulin pen.Needle dispenses properly with lab prefilled insulin pens.No defect found.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern.Unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for bent and warped pen needle.The customer did report needles stick and bruising.Medical attention is not reported as a result.The product storage location is undisclosed.The pen needle lot manufacturer¿s expiration date is 06/30/2021 and open vial date is (b)(6) 2020.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10535149
Report Number1000113657-2020-00676
Device Sequence Number3860188
Product Code FMI
UDI-Device Identifier00021292012786
UDI-Public(01)00021292012786
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Model NumberPNDL, 3BV TVH TP 31G 5MMTC 100CT 30/CS GREEN
Device Catalogue NumberS5H01B31-100TC
Device Lot Number9G614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2020
Distributor Facility Aware Date08/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1